# SDR FDEA202410111487

- Difficulty date: October 11, 2024
- Submitted: October 11, 2024
- Operation: Air carrier
- Aircraft: N618FE
- Make and model: Doug MD-11F
- Aircraft serial: 48754
- Aircraft time: 84,860 hours, 20,728 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: AGA385527
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO - STATION 1841 TO STATION 1967 X= -21 FLOOR SUPPORT TRACK FOUND CORROSION. AFT CARGO STATION 1841 TO STATION 1967 X= -21 FLOOR SUPPORT TRACK CORROSION   REMOVED AS PER MD-11 SRM 51-21-01-0G AND FOUND EXCEEDED LIMIT AS PER MD-11 SRM 53-00-  52-1A ALLOWABLE DAMAGE 1 FIGURE 101 SHEET 1. CORRODED FLOOR SUPPORT TRACK   REMOVED AND REPLACED WITH NEW FLOOR SUPPORT TRACK AS PER AMM 20-50-02 AT AFT   CARGO STATION 1841 TO STATION 1967 X= -21. REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.
